# SDR ASAA1047467

- Difficulty date: January 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED ON AFT SIDE OF FRAME STA 787.  REMOVED SHEAR TIE FABRICATED AND INSTALLED NEW SHEAR TIE.
